# SDR YV3R2020091700349

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-HMG
- Make and model: Robsin R22BETAII
- Aircraft serial: 4139
- Aircraft time: 2,155 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 3821
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 ENGINE RPM NEEDLE INOPERATIVE.
